# SDR CA001031003

- Difficulty date: October 16, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 894 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 13X395MOM18182
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING SCHEDULED MAINTENANCE (HOSES REPLACEMENT 5 YEAR) ENGINE OIL HOSES (FROM ENGINE TO OIL COOLER) P/N 13X395 MOM 1818.2 WAS FOUND: RADIUS ON THE HOSE WAS BELOW MINIMUM RECOMMANDED RADIUS (10 X DIAMETER OF THE HOSE). MEASURED RADIUS WAS 5 INCH, NEW HOSE SAME P/N INSTALLED. RECOMMENDED ACTION TO THE OWNER IN CLOSED 100 HR INSPECTION PROVIDE NEW ENGINE OIL HOSE (LONGER) AND RE-ROUTING ENGINE HOSE.
